SciELO - Scientific Electronic Library Online

 
vol.28 número2ON THE LOCAL CONVERGENCE OF A MIDPOINT METHOD IN BANACH SPACES UNDER A GAMMA-TYPE CONDITIONPRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.28 n.2 Antofagasta ago. 2009

http://dx.doi.org/10.4067/S0716-09172009000200006 

Proyecciones Journal of Mathematics
Vol. 28, N° 2, pp. 169-180, August 2009.
Universidad Católica del Norte
Antofagasta - Chile



INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR


Hari Singh Parihar

Poornima Institute Of Eng. And Tech., India


Correspondencia a:


Abstract

In this paper, we have established the inclusion relations for k-uniformly starlike functions under the Ls (ai)f(z) operator. These results are also extended to k- uniformly convex functions, close to convex and quasi-convex functions.

Subjclass [2000]: Primary 26A33, Secondary 30CÍ5.

Keywords : Starlike, Convex, Linear Operators.



References

[1] S. D. BERNARDI, Convex and starlike univalent functions, Trans. Amer. Math. Soc, 135, pp. 429-446, (1969).         [ Links ]

[2] B. C. CARLSON AND S. B. SHAFFER, Starlike and prestarlike hypergeometric functions, SI AM J. Math. Anal., 15, pp. 737-745, (1984).         [ Links ]

[3] J. DZIOK AND H. M. SRIVASTAVA, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform, Spec.Fund., 14, pp. 7-18, (2003).         [ Links ]

[4] J. DZIOK, R. K. RAINA, AND H. M. SRIVASTAVA, Some classes of analytic functions associated with operators on Hilbert space involving Wright's generalized hypergeometric function, Proc. Jangjeon Math. Soc., 7, pp. 43-55, (2004).         [ Links ]

[5] H. M. SRIVASTAVA AND H. L. MANOCHA, A treatise on generating functions, Wiley/Halsted,New York, (1984).         [ Links ]

[6] P. EEINGENBURG, S. S. MILLER, P. T. MOCANU AND M. D. READE, General Inequalities , (Birkhauseveriag-Basel), 64 ISNM, pp. 339-348, (1983).         [ Links ]

[7] A. W. GOODMAN, On uniformly starlike functions, J. Math. Anal. Appl, 155, pp. 364-370, (1991).         [ Links ]

[8] Yu. E. HOHLOV, Operators and operations in the class of univalent functions,Izv. Vyss. Ucebn. Zaved. Mat., 10, pp. 83-89, (1978).         [ Links ]

[9] J. -L. LIU, Strongly starlike functions associated with the Dziok-Srivastava operator, Tamkang J. Math., 35, pp. 37-42, (2004).         [ Links ]

[10] J. - L. LIU AND H. M. SRIVASTAVA, Classes of meromor-phically multivalent functions associated with the generalized hypergeometric function,Math. Comput. Modelling, 38, pp. 21-34, (2004).         [ Links ]

[11] J. -L. LIU AND H. M. SRIVASTAVA, Certain properties of the Dziok-Srivastava operator, Appl. Math. Comput., 159, pp. 485-493, (2004).         [ Links ]

[12] S. S. MILLER AND P. T. MOCANU, Differential subordination and inequalities in the complex plane, J. Differential Equations, 67, pp. 199-211, (1987).         [ Links ]

[13] S. OWA, On the distortion theorem I, Kyungpook Math. J., 18, pp. 53-58, (1978).         [ Links ]

[14] S. OWA AND H. M. SRIVASTAVA, Univalent and starlike generalized hypergeometric functions,Cand. J. Math., 39, pp. 1057-1077, (1987).         [ Links ]

[15] F. R0NNING, A survey on uniformly convex and uniformly starlike functions, Ann. Univ. Mariae Curie-Sklodowska, 47 (13), pp. 123-134, (1993).         [ Links ]

[16] St. RUSCHEWEYH, New criteria for univalent functions, Proc. Amer. Math. Soc, 49, pp. 109-115, (1975).         [ Links ]

[17] S. S. MILLER AND P. T. MOCANU, Differential subordination and inequalities in the complex plane, J. Differential Equations, 67, pp. 199-211, (1987).         [ Links ]

[18] A. GANGADHARAN, T. N. SHANMUGAM AND H. M. SRIVASTAVA, : Generalized hypergeometric functions associated with k-uniformly convex functions, Comput. Math. Appl, 44, pp. 1515-1526, (2002).         [ Links ]

[19] H. M. SRIVASTAVA AND S. OWA, : Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions. Nagoya Math. J., 106, pp. 1-28, (1987).         [ Links ]

[20] H. M. SRIVASTAVA AND S. OWA(Eds.), : Univalent functions, Fractional calculus, and their applications, Hoisted press(Eills Horwood Limited, Chichester) John Wiley and sons, NewYork,Chichester Brisbane and Toronto, (1989).         [ Links ]

[21] H. M. SRIVASTAVA AND S. OWA(Eds.), : Current Topics in Analytic Function Theory, World Scientific Publishing Company, Singapore, New Jersey, London and Hong Kong, (1992).         [ Links ]

[22] J. DZIOK AND H. M. SRIVASTAVA, : Classes of analytic functions associated with the generalised hypergeometric function, Appl.Math.Comput., 103, pp. 1-13, (1999).         [ Links ]

[23] J. DZIOK AND H. M. SRIVASTAVA, : Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function, Adv. Stud. Contemp. Math., 5, pp. 115-125, (2002).         [ Links ]

[24] S. PONNUSAMY and F. R0NNING, : Duality for Hadamard products applied to certain integral transforms, Comlex Variables:Theory Appl., 32, pp. 263-287, (1997).         [ Links ]

[25] Y. C. KIM and H. M. SRIVASTAVA, : Fractional integral and other linear operators associated with the Gaussian hypergeometric function, Complex Variables Theory Appl., 34, pp. 293-312, (1997).         [ Links ]


Hari Singh Parihar
Department of Mathematics
Poornima Institute of Engineering and Technology
ISI - 2 RIICO Institutional Area Sitapura
Jaipur 302022
Jaipur
India
e-mail : harisingh.p@rediffmail.com


Received : February 2009. Accepted : June 2009